# SDR SWIA2021071459569

- Difficulty date: March 6, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 43,183 hours, 31,942 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670334261
- Condition: Corroded
- Location: Bs 485-581
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL9 FS485-581 FLOOR SEAT TRACK SEGMENT IS CORRODED.     (C-CHECK RO 7/10/2021)    REMOVED CORRODED SEAT TRACK AND INSTALLED NEW SEAT TRACK AT FS 485-581 RBL 9 IAW CRJ 700 AMM 53-01-11-400-802
